# SDR AWXA200301602

- Difficulty date: December 16, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clip
- Part number: 69101401
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING -18 CHECK A 1 INCH CRACK WAS FOUND ON L-1 DOOR LOWER HINGE SPRING COVER ATTACH CLIP.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR LOWER HINGE SPRING COVER ATTACH CLIP IAW SOPM 20-50-01 PG 1-9.
